# SDR SWAA2020031942593

- Difficulty date: February 25, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT PASSENGER CABIN BETWEEN S-8R AND S-9R BS727B WL273.         REPAIRED CRACKED FRAME OF BS 727B BETWEEN STR 8R AND 9R PER EA 1-A53-12114 REV 4.
